Join the 'Depakote Sprinkles' group to help and get support from people like you.
Depakote Sprinkles Questions
We found 10 questions associated with the 'Depakote Sprinkles' topic.
Posted 13 Jul 2012 by • 4 answers
my adult son has truamatic brain injury and difficulty swallowing. He has a feeding tube and thatg is how I have tgo give hime the Depakote sprinkles. I did no start yet -- any suggestions?
Posted 2 Oct 2009 by • 1 answer
Posted 17 Oct 2009 by • 2 answers
I have had major issues with my teeth being that since taking this medication I have had them breaking and coming out and needing dentures in my 20's
Posted 14 Sep 2010 by • 1 answer
The information on the FDA and Abbott web sites are confusing. They both say that you can open the capsules and sprinkle the sprinkles onto food, but do not chew the sprinkles. They also say "do not open the capsules". However, the ER "tablets" cannot be crushed, chewed, or ...
Posted 11 Dec 2009 by • 2 answers
My brother is developmentally slow and he has a seizure disorder. He was taken off of depakote 6 months ago and just had 6 seizures a few days ago and was put back on the depakote. Now he isnt talking or laughing anymore, he wont crawl or anything! Does anyone know of another medication he can take ...
Posted 2 Feb 2011 by • 1 answer
He was Depakene syrup and blood levels are too low so now they are trying the sprinkles. Is this another roller coaster ride and we should look for another med or have other parents seen success with these sprinkles in their teenage children with bipolar?
Posted 31 Aug 2012 by • 1 answer
is the dose of mg different between the two my son was switched to the sprinkles.but it was changed from one 500 mg every twelve hours of time released to four 125 mg of sprinkles three time a day
Depakote Sprinkles - my 12yr. old daaughter has gotten abusive since this medication will that stop?
Posted 17 Sep 2009 by • 1 answer
... ?she has become verbaly and physicaly abusive towards me since this medication ?
Posted 2 Jun 2010 by • 1 answer
My son has general mixed epilepsy, he has been increasingly unstable in regards to his emotional state, he says he feels nervious, and has been verbally and physically hurtful. How do you change medicines without shocking his system.
Posted 23 Aug 2010 by • 1 answer